Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 97, NWS Pueblo, CO

June 25, 2014Huerfano County, Las Animas County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 25, 2014, 1:33 PM MDT for Huerfano County, Las Animas County, Pueblo County, Colorado. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2014, 1:33 PM MDT (19:33 UTC)
Expired
Jun 25, 2014, 2:17 PM MDT
In force
44 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Huerfano County, CO, Las Animas County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 77 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 1:43 PM MDTHAIL 113 Nne Walsenburg, CO
Jun 25, 1:45 PM MDTHAIL 114 Nne Walsenburg, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 7.6 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 687 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
687 J/kg
Mixed-layer CIN
-198 J/kg
Mixed-layer LCL
1225 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

052 
WUUS55 KPUB 251936
SVRPUB
COC055-071-101-252100-
/O.NEW.KPUB.SV.W.0097.140625T1933Z-140625T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
133 PM MDT WED JUN 25 2014

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
  NORTHEASTERN HUERFANO COUNTY IN SOUTHEAST COLORADO...
  SOUTHEASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO...

* UNTIL 300 PM MDT

* AT 133 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTH OF
  WALSENBURG...OR 31 MILES SOUTH OF PUEBLO...MOVING EAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PRIMARILY OPEN COUNTRY OF NORTHWESTERN LAS ANIMAS COUNTY...
  NORTHEASTERN HUERFANO COUNTY AND SOUTHEASTERN PUEBLO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3766 10472 3792 10483 3811 10427 3774 10407
TIME...MOT...LOC 1933Z 249DEG 12KT 3781 10468 

HAIL...1.00IN
WIND...60MPH

$$
4 follow-up statements
083 
WWUS55 KPUB 251945
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
143 PM MDT WED JUN 25 2014

COC055-071-101-252100-
/O.CON.KPUB.SV.W.0097.000000T0000Z-140625T2100Z/
LAS ANIMAS CO-HUERFANO CO-PUEBLO CO-
143 PM MDT WED JUN 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR NORTHWESTERN LAS ANIMAS...NORTHEASTERN HUERFANO AND SOUTHEASTERN
PUEBLO COUNTIES...

AT 143 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES NORTHEAST
OF WALSENBURG...OR 32 MILES SOUTH OF PUEBLO...MOVING EAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...PRIMARILY OPEN COUNTRY OF NORTHWESTERN  
LAS ANIMAS COUNTY...NORTHEASTERN HUERFANO COUNTY AND SOUTHEASTERN 
PUEBLO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3766 10472 3792 10483 3811 10427 3774 10407
TIME...MOT...LOC 1943Z 266DEG 14KT 3780 10463 

HAIL...1.00IN
WIND...60MPH

$$
854 
WWUS55 KPUB 251955
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
154 PM MDT WED JUN 25 2014

COC055-071-101-252100-
/O.CON.KPUB.SV.W.0097.000000T0000Z-140625T2100Z/
LAS ANIMAS CO-HUERFANO CO-PUEBLO CO-
154 PM MDT WED JUN 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR NORTHWESTERN LAS ANIMAS...NORTHEASTERN HUERFANO AND SOUTHEASTERN
PUEBLO COUNTIES...

AT 154 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTHEAST
OF WALSENBURG...OR 33 MILES SOUTH OF PUEBLO...MOVING EAST AT 10 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...PUBLIC. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...PRIMARILY OPEN COUNTRY OF NORTHWESTERN  
LAS ANIMAS COUNTY...NORTHEASTERN HUERFANO COUNTY AND SOUTHEASTERN 
PUEBLO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3766 10471 3792 10483 3811 10428 3774 10407
TIME...MOT...LOC 1954Z 269DEG 9KT 3779 10463 

HAIL...1.00IN
WIND...<50MPH

$$
740 
WWUS55 KPUB 252006
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
204 PM MDT WED JUN 25 2014

COC055-071-101-252100-
/O.CON.KPUB.SV.W.0097.000000T0000Z-140625T2100Z/
LAS ANIMAS CO-HUERFANO CO-PUEBLO CO-
204 PM MDT WED JUN 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR NORTHWESTERN LAS ANIMAS...NORTHEASTERN HUERFANO AND SOUTHEASTERN
PUEBLO COUNTIES...

AT 204 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES NORTHEAST
OF WALSENBURG...OR 33 MILES SOUTH OF PUEBLO...MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES AND WIND DAMAGE TO        
ROOFS...SIDING AND TREES IS POSSIBLE. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN LAS ANIMAS...NORTHEASTERN HUERFANO AND SOUTHEASTERN
PUEBLO COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3766 10471 3786 10479 3798 10421 3774 10408
TIME...MOT...LOC 2004Z 271DEG 20KT 3778 10454 

HAIL...1.00IN
WIND...60MPH

$$
073 
WWUS55 KPUB 252019
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
217 PM MDT WED JUN 25 2014

COC055-071-101-252027-
/O.CAN.KPUB.SV.W.0097.000000T0000Z-140625T2100Z/
LAS ANIMAS CO-HUERFANO CO-PUEBLO CO-
217 PM MDT WED JUN 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAS ANIMAS...
NORTHEASTERN HUERFANO AND SOUTHEASTERN PUEBLO COUNTIES IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3766 10471 3786 10479 3798 10421 3774 10408
TIME...MOT...LOC 2014Z 249DEG 12KT 3780 10449 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 11:58 AM MDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jun 25, 11:58 AM MDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1158 AM MDT WED JUN 25 2014

.UPDATE...
ISSUED AT 1157 AM MDT WED JUN 25 2014

ADJUSTED SHORT TERM GRIDS TO REFLECT LATEST OBSERVATIONS...RADAR
AND SATELLITE DATA.  NO OTHER UPDATES AT THIS TIME. LW

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 249 AM MDT WED JUN 25 2014

...ANOTHER STORMY DAY ON THE PLAINS...

STILL SEEING SOME ISOLD CONVECTION OVER THE FAR SERN PLAINS THIS
MORN...AS OF 245 AM. THIS IS IN ASSOCIATION WITH AN UPPER
DISTURBANCE NOW MOVING THROUGH THE THE UPPER MISS VALLEY. SHOULD SEE
SHOWERS AND STORMS CONTINUE TO MOVE EWD THIS MORNING...LEAVING ONLY
A MARGINAL THREAT FOR AN ISOLD SHOER OR STORM OVER THE BORDER
COUNTIES EARLY THIS MORNING.

ANOTHER TRICKY FORECAST FOR HOW MUCH CONVECTION AND HOW STRONG IT
WILL BE THIS AFTERNOON. NAM AGAIN APPEARS OVERDONE IN OVERALL
COVERAGE...BUT MOVES THINGS EWD BY LATE AFTERNOON...AS DRY AIR
BEGINS WORKING ITS WAY EWD OVER THE CENTRAL ROCKIES. THE WRF HAS
FAIRLY GOOD COVERAGE AS WELL..BUT LINGERS HEAVIER CONVECTION OVER
THE I-25 CORRIDOR IN THE LATE AFTERNOON...FINALLY MOVING THINGS EWD
BY EARLY EVENING. LOW LEVEL MOISTURE SEEMS TO BE AT A THREE DAY
HIGH...WITH DEWPOINTS CURRENTLY IN THE MID TO UPPER 50S ACROSS THE
ENTIRE AREA. THIS SHOULD PROVIDE PLENTY OF INSTABILITY AT LEAST
INITIALLY. BULK SHEARS LOOK A LITTLE LOWER TODAY...BUT STILL
SUFFICIENT FOR ORGANIZED STORMS. EXPECT SCT STORMS TO DEVELOP ONCE
AGAIN TODAY OVER THE MTS BY EARLY AFTERNOON...SPREADING EWD BY
LATE AFTERNOON OR EVE. WILL SEE A SEVERE STORM THREAT INITIALLY
FOR THE I-25 CORRIDOR FOR MID TO LATE AFTERNOON...BUT IT IS
SOMEWHAT UNCERTAIN AND DEPENDENT ON HOW QUICKLY THE DRY AIR BEGINS
MOVING IN FROM THE WEST. LIKE YESTERDAY...UPPER FORCING IS A BIT
LACKING SO STORMS WILL BE INITIATING OFF WEAK UPPER IMPULSES
TOGETHER WITH OROGRAPHICS AND DAYTIME HEATING...AS TEMPS SOAR
TOWARD 90 DEGREES OVER THE PLAINS. BY SUNSET...STORMS SHOULD
ORGANIZE INTO ONE OR TWO CLUSTERS OVER THE PLAINS...AND IT LOOKS
LIKE MOST OF THE ACTIVITY SHOULD BE OUT OF OUR AREA BY LATE
EVENING. WILL BE A QUIET NIGHT TONIGHT WITH LOWS AGAIN IN THE 50S-
LOWER 60S FOR THE PLAINS...AND SOME CHILLY 40S FOR THE HIGHER
ELEVATIONS AS DRY AIR BEGINS TO SETTLE IN TO OUR WEST. ROSE

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 249 AM MDT WED JUN 25 2014

...ISOLATED SVR STORMS POSSIBLE OVER FAR E PLAINS THURSDAY...

THURSDAY...THINGS BEGIN TO DRY OUT THURSDAY AS DRIER AIR WILL
BEGIN TO PUSH EAST AS A TROUGH OVER THE W CONUS USHERS SOUTHWEST
FLOW ALOFT INTO THE REGION. HOWEVER SUFFICIENT MOISTURE AND SHEAR
WILL BE IN PLACE FOR A THREAT OF ROTATING CONVECTION OVER THE FAR
E PLAINS. STORMS WILL LIKELY INITIATE ALONG THE E FACING SLOPES OF
THE MTNS BUT WILL LIKELY NOT INTENSIFY UNTIL THEY REACH THE BETTER
MOISTURE AND CONVERGENCE OVER THE PLAINS E OF I-25. TEMPS THU WILL
BE WARM WITH 90S MOST OF PLAINS...WITH UPPER 90S POSSIBLE IN THE
PUB AREA.

FRIDAY...ANY CONVECTION THIS DAY WILL BE HIGH BASED AND ALONG THE
CO/KS BORDER. ATTM...THE BEST CHANCE APPEARS TO BE ALONG A TROUGH
AXIS THAT WILL EXTEND FROM LAMAR TO KIM. OVER THE REMAINDER OF THE
REGION IT WILL LIKELY REMAIN DRY AND QUITE WARM. THERE IS A SLIGHT
CHANCE OF SOME SHOWER ASSOCIATED WITH A COOL FRONT FRI
EVENING...ESPECIALLY ALONG THE PALMER DVD.

SATURDAY...A WEAK COOL FRONT WILL MOVE DOWN THE PLAINS FRI NIGHT AND
SFC FLOW WILL TRANSITION TO UPSLOPE SAT. HOWEVER...INSTABILITY
WILL BE LACKING BEHIND THE FRONT AND WE WILL LIKELY REMAIN DRY
OVER THE FCST AREA ON SAT. TEMPS MAY BE A DEGREE OR TWO COOLER
THAN FRI.

SUNDAY APPEARS THAT IT WILL BE ANOTHER HOT AND DRY DAY. ANY
CONVECTION THIS DAY WILL BE HIGH BASED WITH LITTLE IF ANY PRECIP
REACHING THE GROUND. LATE IN THE DAY/EVENING A COOL FRONT WILL DROP
SOUTH ACROSS THE PLAINS. THIS MAY BRING A THREAT OF SOME ISOLD
SHOWERS...HOWEVER I KEPT POPS IN THE SILENT CATEGORY (<10%) OVER THE
AREA.

MONDAY...UPSLOPE SFC FLOW WILL BE OVER THE AREA AND FLOW ALOFT
TRANSISTION TO WNW. BY LATE IN THE DAY TSRA ACTIVITY SHOULD
DEVELOP...ESPECIALLY E SLOPES OF S MTNS AND ALONG THE RATON MESA
REGION. TEMPS WILL BE A HAIR COOLER MONDAY AS COMPARED TO SUN.

TUESDAY AND WEDNESDAY...IT APPEARS WE WILL BE GETTING WETTER AS
HINTS OF THE MONSOON ARE STARTING TO SHOW UP AS 700 MB TRAJECTORIES
ARE COMING OFF THE GULF OF MEXICO...ACROSS TX AND THEN ACROSS CO.
THIS INCREASE IN 700 MB MOISTURE WILL DECREASE THE LAPSE RATES OVER
THE AREA. LIKEWISE WE SHOULD SEE A BIT BETTER CHANCE OF CONVECTION
ACROSS THE PLAINS WITH A SLIGHT UPTICK POSSIBLE ACROSS THE MTNS.
WITH NOTICEABLE RIDGING AT MID LVLS AND MARGINAL MID LVL FLOW...SVR
THREAT WILL BE NEGLIGIBLE. \/HODANISH

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1054 AM MDT WED JUN 25 2014

MAIN CONCERN WILL AGAIN BE THE THREAT FOR TS TODAY AT KCOS AND
KPUB...GENERALLY IN THE 21-01Z TIME FRAME. LOCALIZED HEAVY RAIN
AND SOME GUSTY WINDS WILL BE THE MAIN IMPACT...ALONG WITH POSSIBLY
SOME HAIL IN THE STRONGEST CELLS. STORMS SHOULD MOVE STEADILY EWD
TO THE SERN CO PLAINS BY EVENING...AND THE TAF SITES SHOULD REMAIN
VFR THROUGH TONIGHT. ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...LW
SHORT TERM...ROSE
LONG TERM...HODANISH
AVIATION...LW
Hazardous weather outlook, Jun 25, 10:50 AM MDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1050 AM MDT WED JUN 25 2014

COZ058>089-093>099-261700-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1050 AM MDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY OVER THE
MOUNTAINS...SPREADING EASTWARD ONTO THE PLAINS DURING THE LATE
AFTERNOON AND EARLY EVENING TIME PERIOD. ALL STORMS WILL BE
CAPABLE OF PRODUCING HAIL...GUSTY WINDS AND FREQUENT CLOUD TO
GROUND LIGHTNING. EAST OF INTERSTATE 25...A FEW STORMS THIS
AFTERNOON THROUGH EARLY EVENING WILL LIKELY BECOME SEVERE...AND BE
CAPABLE OF PRODUCING HAIL TO GOLF BALL SIZE AND WIND GUSTS TO 60
MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE OVER THE FAR
EASTERN PLAINS ON THURSDAY...MAINLY EAST OF A LA JUNTA TO KIM
LINE. THE PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS.
ALL STORMS WILL BE CAPABLE OF PRODUCING DANGEROUS CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE OVER ALL OF SOUTHEAST COLORADO THIS AFTERNOON AND
EVENING.

50/50

In the hours before

Local storm report, Jun 25, 10:47 AM MDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1047 AM MDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HAIL             8 SSE BLENDE            38.14N 104.46W
06/24/2014  M1.25 INCH       PUEBLO             CO   TRAINED SPOTTER

0634 PM     HEAVY RAIN       1 NNE WOODLAND PARK     39.01N 105.05W
06/24/2014  M1.30 INCH       TELLER             CO   TRAINED SPOTTER

0544 PM     HEAVY RAIN       12 NE TWO BUTTES        37.69N 102.25W
06/24/2014  M2.20 INCH       PROWERS            CO   TRAINED SPOTTER

            FELL IN 50 MINUTES.

0537 PM     HAIL             6 NW PEYTON             39.11N 104.55W
06/24/2014  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0454 PM     HAIL             1 NNE WOODLAND PARK     39.01N 105.05W
06/24/2014  M0.75 INCH       TELLER             CO   TRAINED SPOTTER

0453 PM     HAIL             WOODLAND PARK           38.99N 105.05W
06/24/2014  M0.75 INCH       TELLER             CO   AMATEUR RADIO

0354 PM     TSTM WND GST     11 S HOLLY              37.90N 102.11W
06/24/2014  M66 MPH          PROWERS            CO   PUBLIC

0322 PM     HAIL             4 WSW CALHAN            39.02N 104.38W
06/24/2014  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            0.32 INCHES OF RAIN.

0244 PM     HAIL             2 NE FALCON             38.95N 104.59W
06/24/2014  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0240 PM     HAIL             2 E FALCON              38.93N 104.58W
06/24/2014  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0239 PM     HAIL             2 NNE FALCON            38.96N 104.61W
06/24/2014  M1.50 INCH       EL PASO            CO   TRAINED SPOTTER

0233 PM     HAIL             1 E FALCON              38.93N 104.60W
06/24/2014  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

0226 PM     HAIL             1 NNE FALCON            38.95N 104.61W
06/24/2014  M0.88 INCH       EL PASO            CO   TRAINED SPOTTER

&&

PJC
Special weather statement, Jun 25, 12:28 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1228 PM MDT WED JUN 25 2014

COZ076-081>083-085-086-252000-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-PIKES PEAK ABOVE 11000 FT CO-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT CO-
1228 PM MDT WED JUN 25 2014

...SPECIAL WEATHER STATEMENT...

AT 1228 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
DEVELOPING SHOWERS AND THUNDERSTORMS NEAR CRIPPLE CREEK...OR 24
MILES WEST OF COLORADO SPRINGS...MOVING EAST-SOUTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESES STORM.

LOCATIONS IMPACTED INCLUDE...
CRIPPLE CREEK AND VICTOR.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3870 10479 3849 10485 3865 10537 3870 10535
      3870 10533 3876 10533 3883 10531
TIME...MOT...LOC 1828Z 286DEG 11KT 3873 10526
Special weather statement, Jun 25, 1:17 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
117 PM MDT WED JUN 25 2014

COZ081-085-251945-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
117 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TELLER AND
SOUTHWESTERN EL PASO COUNTIES UNTIL 145 PM MDT...

AT 117 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORT CARSON...OR NEAR COLORADO SPRINGS...
MOVING EAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN COLORADO SPRINGS...FOUNTAIN...STRATMOOR...PETERSON AFB...
FORT CARSON...SECURITY...SECURITY-WIDEFIELD AND CIMARRON HILLS.

LAT...LON 3864 10492 3881 10495 3890 10461 3864 10455
TIME...MOT...LOC 1917Z 260DEG 13KT 3874 10485

KT
Special weather statement, Jun 25, 1:25 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
125 PM MDT WED JUN 25 2014

COZ086>088-252100-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
125 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAS ANIMAS...
NORTHEASTERN HUERFANO AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 300 PM
MDT...

AT 125 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING THUNDERSTORM 12 MILES NORTHEAST OF WALSENBURG...OR 34
MILES SOUTH OF PUEBLO...MOVING NORTHEAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL LAS
ANIMAS...NORTHEASTERN HUERFANO AND SOUTHEASTERN PUEBLO COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3757 10458 3783 10487 3810 10446 3776 10408
TIME...MOT...LOC 1925Z 228DEG 9KT 3777 10466

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:23 PM MDTSpecial Weather StatementPUBBaca37 min
Jun 24, 7:20 PM MDTSpecial Weather StatementPUBHuerfano25 min
Jun 24, 7:42 PM MDTSpecial Weather StatementPUBLas Animas33 min
Jun 24, 7:49 PM MDTSpecial Weather StatementPUBPueblo26 min
Jun 24, 8:25 PM MDTSevere Thunderstorm WarningPUBPueblo50 min
Jun 24, 8:53 PM MDTAreal Flood AdvisoryPUBPueblo52 min
Jun 24, 9:12 PM MDTSpecial Weather StatementPUBTeller33 min
Jun 24, 9:33 PM MDTSpecial Weather StatementPUBPueblo27 min
Jun 24, 10:02 PM MDTSpecial Weather StatementPUBOtero28 min
Jun 25, 12:28 PM MDTSpecial Weather StatementPUBTeller92 min
Jun 25, 1:17 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jun 25, 1:25 PM MDTSpecial Weather StatementPUBPueblo95 min
Jun 25, 1:55 PM MDTSpecial Weather StatementPUBTeller35 min
Jun 25, 2:12 PM MDTSpecial Weather StatementPUBTeller33 min
Jun 25, 2:28 PM MDTSpecial Weather StatementPUBPueblo92 min
Jun 25, 2:49 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jun 25, 2:54 PM MDTSpecial Weather StatementPUBLas Animas96 min
Jun 25, 3:50 PM MDTSpecial Weather StatementPUBPueblo25 min
Jun 25, 4:20 PM MDTSpecial Weather StatementPUBCrowley25 min
Jun 25, 4:29 PM MDTSpecial Weather StatementPUBLas Animas91 min
Jun 25, 4:39 PM MDTSpecial Weather StatementPUBPueblo81 min
Jun 25, 4:50 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Otero, Pueblo53 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.